JOURNAL BROWSE
Search
Advanced SearchSearch Tips
PROPERTIES OF DUAL RIESZ-NÁGY-TAKÁCS DISTRIBUTIONS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 30, Issue 4,  2008, pp.671-676
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2008.30.4.671
 Title & Authors
PROPERTIES OF DUAL RIESZ-NÁGY-TAKÁCS DISTRIBUTIONS
Baek, In-Soo;
  PDF(new window)
 Abstract
We give the relation between the Riemann-Stieltjes integrals with respect to the Riesz-Ngy-Takcs(RNT) distribution satisfying the equation a
 Keywords
Singular distribution function;metric numbcr theory;Riemann-Stieltjes integral;
 Language
English
 Cited by
1.
GOLDEN RATIO RIESZ-N$\acute{A}$GY-TAK$\acute{A}$CS DISTRIBUTION,;

충청수학회지, 2011. vol.24. 2, pp.247-252
 References
1.
I. S. Baek, Dimensions of distribution sets in the unit interval, Comm. Korean Math. Soc., 22 no. 4 (2007), pp. 547-552. crossref(new window)

2.
I. S. Baek, Some properties of the Riesz-Nagy-Takacs distribution, Honam Math. Journal, 30 no. 2 (2008), pp. 227-231. crossref(new window)

3.
I. S. Baek, A note on the moments of the Riesz-Nagy-Takacs distribution, J. Math. Anal. Appl., 348 no. 1 (2008), pp. 165-168. crossref(new window)

4.
I. S. Baek. Multifractal characterization of the Riesz-Nagy-Takacs function, preprint.

5.
I. S. Baek, L. Olsen and N. Snigireva, Divergence points of self-similar measures and packing dimension, Adv. Math., 214 no. 1 (2007), pp. 267-287. crossref(new window)

6.
K.J. Falconer, Techniques in fractal geometry, John Wiley and Sons (1997).

7.
W. Goh and J. Wimp, Asymptotics for the Moments of Singular Distributions, Journal of Approximation Theory, 74 no. 3 (1993), pp. 301-334. crossref(new window)

8.
P. J. Grabner and H. Prodinger, Asymptotic analysis of the moments of the Cantor distribution, Statistics and Probability Letters, 26 no. 3 (1996), pp. 243-248. crossref(new window)

9.
F. R. Lad and W. F. C. Taylor, The moments of the Cantor distribution, Statistics and Probability Letters, 13 no. 4 (1992), pp. 307-310. crossref(new window)

10.
J. Paradis, P. Viader a nd L. Bibiloni, Rlesz-Nagy singular functions revisited. J. Math. Anal. Appl., 329 (2007), pp. 592-602. crossref(new window)